Previous |  Up |  Next


Musielak-Orlicz space; multifunction; modular space of multifunctions; integral operator; modular approximation
We introduce the spaces $M^{1}_{Y,\varphi }$, $M^{o,n}_{Y,\varphi }$, $\tilde{M}^{o}_{Y,\varphi }$ and $M^{o}_{Y,\bold d,\varphi }$ of multifunctions. We prove that the spaces $M^{1}_{Y,\varphi }$ and $M^{o}_{Y,\bold d,\varphi }$ are complete. Also, we get some convergence theorems.
[1] Kasperski A.: Modular approximation in $\utilde{X}_{\varphi }$ by a filtered family of dist-sublinear operators and dist-convex operators. Mathematica Japonica 38 (1993), 119-125. MR 1204190
[2] Kasperski A.: Notes on approximation in the Musielak-Orlicz spaces of multifunctions. Commentationes Math., in print.
[3] Musielak J.: Modular approximation by a filtered family of linear operators. Functional Analysis and Approximation, Proc. Conf. Oberwolfach, August 9-16, 1980; Birkhäuser Verlag, Basel, 1981, pp. 99-110. MR 0650267 | Zbl 0471.46017
[4] Musielak J.: Orlicz spaces and Modular spaces. Lecture Notes in Mathematics Vol. 1034, Springer-Verlag, Berlin, 1983. MR 0724434 | Zbl 0557.46020
[5] Wisła M.: On completeness of Musielak-Orlicz spaces. Chin. Ann. of Math. 10B(3) (1989), 292-300. MR 1027668
Partner of
EuDML logo